# SDR AALA20150101002

- Difficulty date: December 31, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- Aircraft time: 45,165 hours, 7,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 DOOR EXTERIOR EMER LIGHT INOPERATIVE.  RELAMPED L4 DOOR EXTERIOR EMER LIGHT.  OPERATIONS CHECKED OK IAW AMM 33-51-06.
